# SDR A6WA201304014874

- Difficulty date: March 17, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING COLD WORKING ON RIGHT LOWER FLANGE OF MLG TRUNNION FITTING FOUND 1EA OVERSIZED FASTENERS.  REPAIRED HOLE PER REO 601R-57-21-1886.
